RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1993, Volume 27, Issue 2, Pages 85–86 (Mi faa703)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

On the Maximal Possible Growth Rate for Normal Eigenfunctions of a Class of Sturm–Liouville Operators with Continuous Positive Weight Function

M. M. Gekhtman, Yu. M. Zagiriv

Daghestan State University

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1993, 27:2, 145–146

Bibliographic databases:

UDC: 517.43
Received: 18.10.1991

Citation: M. M. Gekhtman, Yu. M. Zagiriv, “On the Maximal Possible Growth Rate for Normal Eigenfunctions of a Class of Sturm–Liouville Operators with Continuous Positive Weight Function”, Funktsional. Anal. i Prilozhen., 27:2 (1993), 85–86; Funct. Anal. Appl., 27:2 (1993), 145–146

Citation in format AMSBIB
\Bibitem{GekZag93}
\by M.~M.~Gekhtman, Yu.~M.~Zagiriv
\paper On the Maximal Possible Growth Rate for Normal Eigenfunctions of a Class of Sturm--Liouville Operators with Continuous Positive Weight Function
\jour Funktsional. Anal. i Prilozhen.
\yr 1993
\vol 27
\issue 2
\pages 85--86
\mathnet{http://mi.mathnet.ru/faa703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1251171}
\zmath{https://zbmath.org/?q=an:0811.34065}
\transl
\jour Funct. Anal. Appl.
\yr 1993
\vol 27
\issue 2
\pages 145--146
\crossref{https://doi.org/10.1007/BF01085986}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993ME86400008}


Linking options:
  • http://mi.mathnet.ru/eng/faa703
  • http://mi.mathnet.ru/eng/faa/v27/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Mitrokhin, “Study of differential operator with summable potential and discontinuous weight function”, Ufa Math. J., 9:4 (2017), 72–84  mathnet  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:157
    Full text:74
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020